Table of contents alert
Do you want to receive an email alert about new issue?

CEEOL DigLib DOAJ EBSCO EconBiz EconLit RePEc Scopus Socolar JournalGuide
Total downloads:627749
Total abstract views:880249

Volume 7, Issue 3


Can CDFC and MLRP Conditions Be Both Satisfied for a Given Distribution?

Loisel, Patrice

Year: 2013   Volume: 7   Issue: 3   Pages: 135-145

Abstract: In principal-agent problem, the first-order approach is frequently used. To insure the validity of the approach the Monotone Likelihood Ratio Property and the Convexity of the Distribution Function Condition are requested. While the former property is satisfied by most of the distributions, this is not the case for the second property. We present two families of distributions for which the properties are satisfied. The first family includes as special cases the distributions that were previously introduced by various authors. The second family includes new distributions.

JEL classification: D3, D8

Keywords: Monotone Likelihood Ratio Property, Convex Distribution Function Condition, incentive contract, first-order approach, moral hazard

RePEc: http://ideas.repec.org/a/fau/aucocz/au2013_135.html

pdf [PDF] print Print   Recommend to others Recommend to others